RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2019, том 31, выпуск 2, страницы 189–203 (Mi aa1643)  

Статьи

On conformal spectral gap estimates of the Dirichlet–Laplacian

V. Gol'dshteina, V. Pchelintsevbac, A. Ukhlova

a Department of Mathematics, Ben-Gurion University of the Negev, P.O. Box 653, 8410501, Beer Sheva, Israel
b International Laboratory SSP & QF, Tomsk State University, Lenin pr., 36, 634050, Tomsk, Russia
c Division of Mathematics and Informatics, Tomsk Polytechnic University, Lenin pr., 30, 634050, Tomsk, Russia

Аннотация: We study spectral stability estimates of the Dirichlet eigenvalues of the Laplacian in nonconvex domains $\Omega\subset\mathbb R^2$. With the help of these estimates, we obtain asymptotically sharp inequalities of ratios of eigenvalues in the framework of the Payne–Pólya–Weinberger inequalities. These estimates are equivalent to spectral gap estimates of the Dirichlet eigenvalues of the Laplacian in nonconvex domains in terms of conformal (hyperbolic) geometry.

Ключевые слова: elliptic equations, Sobolev spaces, conformal mappings.

Финансовая поддержка Номер гранта
United States - Israel Binational Science Foundation (BSF) 2014055
Министерство образования и науки Российской Федерации 2.3208.2017/4.6
Российский фонд фундаментальных исследований 18-31-00011
V. G. was supported by the United States–Israel Binational Science Foundation (BSF Grant №2014055). V. P. was partly supported by the Ministry of Education and Science of the Russian Federation in the framework of the research Project №2.3208.2017/4.6, by RFBR Grant №18-31-00011.


Полный текст: PDF файл (246 kB)
Первая страница: PDF файл
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
Поступила в редакцию: 10.10.2018
Язык публикации: английский

Образец цитирования: V. Gol'dshtein, V. Pchelintsev, A. Ukhlov, “On conformal spectral gap estimates of the Dirichlet–Laplacian”, Алгебра и анализ, 31:2 (2019), 189–203

Цитирование в формате AMSBIB
\RBibitem{GolPchUkh19}
\by V.~Gol'dshtein, V.~Pchelintsev, A.~Ukhlov
\paper On conformal spectral gap estimates of the Dirichlet--Laplacian
\jour Алгебра и анализ
\yr 2019
\vol 31
\issue 2
\pages 189--203
\mathnet{http://mi.mathnet.ru/aa1643}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1643
  • http://mi.mathnet.ru/rus/aa/v31/i2/p189

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:102
    Литература:26
    Первая стр.:28
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020